Nurofen Migraine 342mg Caplets 12’s

KSh770.00

NUROFEN

Buy on MYDAWA

Category:

Nurofen Migraine Pain contains Ibuprofen lysine 342 mg which is quickly absorbed in the body to help provide fast acting relief. The temporary relief of pain and/or inflammation associated with headache (including migraine and tension headache) dental pain period pain arthritis aches and pains associated with the common cold or flu backache sinus pain muscular rheumatic pain and reduces fever.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Migraine 342mg Caplets 12’s”

Your email address will not be published.

Shopping Cart